# SDR AALA202206132130

- Difficulty date: June 13, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 66,966 hours, 30,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  EMERGENCY LIGHT WAS DIM. REPLACED EMERGENCY POWER SUPPLY UNIT 10WL BATTERY AND ACCOMPLISHED A SATISFACTORY  OPERATIONAL CHECK PER AMM 33-51-38.
